| Model Number |
10603 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Used (b)(6) 2019 as event date as the correct date was not provided.
Event or Problem Description
It was reported that sterility issue occurred.A 2.50 x 20mm synergy ii drug-eluting stent was selected for use; however, the inner package was noted to be opened.The device was not used in patient.